# SDR CALA2017121304432

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 92,075 hours, 9,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Crew Bunk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT OUT ON TOP OF BUNKER NR 5. REMOVED AND REPLACED POWER SUPPLY PER AMM 33-51-06. OPS CHECK GOOD.
